# SDR 97ZZZX1799

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881SK
- Make and model: Beech 1900D
- Aircraft serial: UE88
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 10138901821
- Condition: Inoperative
- Location: Fuel System
- Part time: 2,526 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MONTH OF JANUARY, SIX FUEL PRESSURE SWITCHES, P/N 100-389018-21 WERE REPLACED.  THE TBR FOR THE SWITCHES WAS:  3,933.2 HRS FROM N NR 148SK; 1,418.2 HRS FROM N NR 831SK; 1,479.7 HRS FROM N NR 87SK; 2,525.6 HRS FROM N NR 881SK; 1,715.7 HRS FROM N NR 881SK; AND 1,780.4 HRS FROM N NR 91SK.  THE AVERAGE TIME IN SERVICE OFR THESE SWITCHES WAS 2,142.1 HOURS.  ALL OF THE FUEL PRESSURE SWITCHES WERE REMOVED DUE TO FLIGHT CREWS REPORTING AUXILIARY FUEL TRANSFER MALFUNCTIONS.  REF:  OPERATOR CONTROL NRS S2YA97007 AND 97ZZZX1797, 97ZZZX1798 AND 97ZZZX1800, 97ZZZX1801.
